| Catalog Number |
AK-29803-CDC |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "cathgard does not fit snuggly on the swan catheter.Swan catheter migrates when connected." this was found prior to use.There was no patient harm or injury.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description